# SDR SIMA983171

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Jug
- Part number: 16707
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4068 - BURNING RUBBER SMELL IN THE AREA OF THE HOT JUGS.  FOUND BURNED HOT JUG RECEPTACLE, MEL'D THE HOT JUG.  ON 11-19-98, THE LEFT HOT JUG RECEPTACLE WAS REPLACED AND THE MEL WAS CLEARED.  (M)
